Jul 10, 2003
my wife use to have a great body. after 4 months on crix. she lost all the fat on her butt, legs, and and arms, and her stomach has become very large. we were both shocked how quickly this occured. she is now off crix and on sustiva and has also been taken off zerit and put on viread. i love her very much, but she is very depressed about what happened and I am too. is this disfiqurement permanent? will the fat ever return? here numbers are good,650 and undetectable.
Response from Dr. Moyle
The available data are that these sort of switches will eventually help fat to recover. Obviously, this may take a long time. Diet and exercise will also help and of course plenty of love and encouragement. Talk to your doctor about whether there are any other specific interventions that might also help
lipodistrophy and medication
Price New fill
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Psoriasis After Masturbation Worried I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Can You Get Genital Warts From Having Oral Sex?
- How Long Does It Take For Symptoms From A Std To Show Up?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.